One woman was diagnosed with COVID virus’ Delta ovarian and all she knew were the usual side-effects like everyone else are flu-like symptoms, the tiredness.
Avery Anderson never imagine Black, cracked, flaking lips as a rare potential COVID side effect that would happen after taking her acne medication.
Anderson a makeup artist from Lincoln, Nebraska, takes isotretinoin, a strong prescription acne medication that under normal circumstances leaves her with dry, cracked lips.
Absolutely painful and hard to eat or drink is how Avery Anderson describes her reaction to COVID-19.
She then shared some disturbing pictures of what happened to her on social media. Anderson has gone viral on TikTok after she says she had a bizarre reaction to COVID due to her acne medication.
The Lincoln woman taking to Tiktok to document her trip to the ER. There, doctors telling her the acne medication she was on combined with being positive for COVID, turned into a painful reaction.
“It just felt like a fire like it was burning. I couldn’t eat anything. Like drinking, I would take like a straw and like try at the corner because that was like the only way that I could get fluids in my body. It was terrible,” Anderson said.
ShareSplosion has more of this story:
Since she had the cracks in her lips, COVID-19 manifested in her mouth. Her lip problem was a rare fungal infection called mucormycosis. As a result of this infection, a person’s nose or mouth can break out with black lesions. While some may need surgery, others might only need to take antifungal medication.
To be certain, any young woman would rather forget such a torturous nightmare so she could go on living her life as soon as possible. While some people take great care to social distance appropriately, others don’t take COVID-19 seriously enough. Consequently, this could become one of their biggest challenges. This is why it’s important to remember to live by the rules or else something horrible might happen